×

Found 30 Documents (Results 1–30)

100
MathJax

On various approaches to asymptotics of solutions to the third Painlevé equation in a neighborhood of infinity. (English. Russian original) Zbl 1434.34078

J. Math. Sci., New York 241, No. 3, 318-326 (2019); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 139, 70-78 (2017).
MSC:  34M55 34M25
PDF BibTeX XML Cite
Full Text: DOI

On functions uniquely determined by their asymptotic expansion. (English. Russian original) Zbl 1129.30024

Funct. Anal. Appl. 40, No. 4, 273-284 (2006); translation from Funkts. Anal. Prilozh. 40, No. 4, 33-48 (2006).
MSC:  30E15 30C15
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Reviewing State

all top 5

Year of Publication

all top 3

Classification